# SDR DALA2023080106236

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,926 hours, 39,115 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0680 -MISC/DE- CREW ELECTED DE AFTER QRH COMPLETION FOR LE SLAT ASYM INDICATION. CORRECTIVE ACTION: FOUND R/H O/B SLAT LOSS SWITCH TRIPPED. CABLE AND SLAT LOSS SYSTEM INTACT. FOUND R/H O/B SLAT ROTARY ACTUATOR NBR 20 TORQUE INDICATOR TRIPPED. R/R NBR 20 ROTARY ACTUATOR AND R/H O/B SLAT LOSS SWITCH. C/W MCC LOGS. A/C RTS.
